Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 641, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Dec 4, 2005, 3:30 PM CST for 5 counties in Mississippi. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 4, 2005, 3:30 PM CST (21:30 UTC)
- Expired
- Dec 4, 2005, 4:15 PM CST
- In force
- 45 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Covington County, MS, Jasper County, MS, Jefferson Davis County, MS, Jones County, MS, Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 76 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 4, 11:39 AM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.5 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 961 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 5.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 042129
SVRJAN
MSC159-042215-
/O.NEW.KJAN.SV.W.0640.051204T2130Z-051204T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
330 PM CST SUN DEC 4 2005
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WINSTON COUNTY IN EAST CENTRAL MISSISSIPPI
THIS INCLUDES THE CITY OF LOUISVILLE
* UNTIL 415 PM CST
* AT 330 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED 12 MILES SOUTHWEST OF LOUISVILLE...AND MOVING
EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LOUISVILLE BY 345 PM CST
LAT...LON 3307 8932 3296 8932 3303 8881 3329 8881
3329 8896
$$
GAGAN1 follow-up statement
000
WWUS54 KJAN 042148
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
346 PM CST SUN DEC 4 2005
MSC065-042156-
/O.CAN.KJAN.SV.W.0641.000000T0000Z-051204T2215Z/
JEFFERSON DAVIS MS-
346 PM CST SUN DEC 4 2005
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JEFFERSON DAVIS
COUNTY IS CANCELLED...
THE LINE OF THUNDERSTORMS WHICH PROMPTED THE WARNING HAS MOVED EAST
OF JEFFERSON DAVIS COUNTY. HOWEVER...YOU ARE REMINDED THAT A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CST SUNDAY EVENING.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
JACKSON.
LAT...LON 3183 8951 3166 8965 3160 8970 3155 8960
3154 8948 3165 8919 3191 8912 3188 8939
$$
MSC031-061-067-129-042215-
/O.CON.KJAN.SV.W.0641.000000T0000Z-051204T2215Z/
COVINGTON MS-JONES MS-SMITH MS-JASPER MS-
346 PM CST SUN DEC 4 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CST
FOR SOUTHWESTERN JASPER...SOUTHEASTERN SMITH...NORTHWESTERN JONES
AND COVINGTON COUNTIES...
AT 341 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
TO QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM TAYLORSVILLE
TO HOT COFFEE TO WILLIAMSBURG... AND WERE MOVING NORTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
HEBRON AND STRINGER BY 400 PM CST
SOSO BY 410 PM CST
MOSS BY 415 PM CST
SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH
LITTLE OR NO ADVANCE WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CST SUNDAY
EVENING.
LAT...LON 3183 8951 3166 8965 3160 8970 3155 8960
3154 8948 3165 8919 3191 8912 3188 8939
$$
DABWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 4, 2:41 PM CST, 49 minutes earlier.
Area forecast discussion, Dec 4, 2:41 PM CST, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 241 PM CST SUN DEC 4 2005 .DISCUSSION...A WET 12 TO 18 HOURS UNDERWAY. COLD FRONT MOVED SLOWLY SOUTHEASTWARD DURING THE DAY BUT IT MOVED SO SLOW IT COULD BASICALLY BE CALLED A STALLED FRONT. NOTICEABLE DIFFERENCE IN TEMPS ON EITHER SIDE OF THE FRONT AND SCATTERED TSRA POPPED UP ALONG IT MOST OF THE DAY. A NUMBER OF SHRA AND TSRA ALSO DEVELOPED ACROSS THE NORTH DO TO THE INCREASING ISENTROPIC LIFT AND BY THIS AFTERNOON SHRA AND TSRA WERE BEGINNING TO DEVELOP ACROSS THE ENTIRE CWA. THIS INCREASE IN THE ISENTROPIC LIFT WILL BE THE CULPRIT TONIGHT. AS OUR GOM SFC LOW TAKES SHAPE AND CAUSES AN INVERTED TROUGH TO DEVELOP OVER THE CWA AND A S/W APPROACHES SHRA AND ISOLATED TSRA WILL BECOME NUMEROUS. ISENTROPIC LIFT WILL SET UP THROUGHOUT THE NIGHT OVER MUCH OF THE CWA AND A VERY GOOD BAND OF HEAVY SHRA LOOK TO DEVELOP SW TO NE ACROSS THE FA. THIS BAND HAS ALREADY STARTED ALONG THE FRONT AND WILL SET UP AROUND THE HEZ TO JUST SOUTH OF JAN TO NNM AREA AND COULD BRING A GOOD BAND OF 2 TO 3 INCHES WITH LOCALIZED AREAS POSSIBLY RECEIVING 4 INCHES. THE GFS AND WRF BOTH HIT THIS BAND PRETTY HARD WITH JUST SOME SLIGHT DIFFERENCES IN WHERE IT WILL SET UP. ALSO THIS WILL BE A MISERABLE COLD RAIN AS TEMPS WILL BE IN THE 40S. THIS RAIN WILL LAST THROUGH MUCH OF THE NIGHT ENDING IN THE NW FIRST THAN TAPERING OFF SOUTHEAST. AREAS AROUND GLH MAY SEE THE RAIN COME TO AND END SHORTLY AFTER MIDNIGHT WHILE THE MEI AND HBG AREAS COULD SEE RAIN THROUGH THE MORNING RUSH HOUR. GUIDANCES ARE PRETTY HIGH SO WILL GO WITH 100 ACROSS CNTRL AND ALL OF MY ESTRN CWA. WILL MAKE A LAST MINUTE DECISION ABOUT GOING WITH 100% IN MY NCNTRL AND PORTIONS OF MY SW AND W. ENSEMBLE GUIDANCE STILL HIT IT HARD FOR TONIGHT AND BELIEVE THE IS A PRETTY DARN GOOD CHANCE THEY WILL MEASURE AFTER 00Z. ALSO THERE IS STILL A SLIGHT CHANCE OF SEVERE STORMS THROUGH THE NIGHT IN THE SOUTH. COLD TEMPS ALOFT ALONG WITH ELEVATED INSTABILITY WILL CONTINUE THE HAIL THREAT. ONE MORE CONCERN IS THE LOWS TONIGHT IN THE NW. WILL NOT DEVIATE FROM GUIDANCE AS THERE IS SOME UNCERTAINTY WHEN EXACTLY PRECIP ENDS IN UP THERE AND BOTH THE MET AND MAV ARE IN AGREEMENT WITH LOWER TO MID 30S IN THAT AREA. IF RAIN ENDS A LITTLE LATER AND CLOUDS HANG IN CAA MIGHT NOT BE ENOUGH TO GET THE LOWS THAT LOW. AS THE ISENTROPIC LIFT...OUR UPPER LEVEL SUPPORT...AND THE SFC LOW PUSH EAST THE RAIN WILL END NO LATER THAN MIDDAY EVERYWHERE AND BY LATE AFTERNOON MOST OF THE CLOUDS WILL BEGIN TO CLEAR OUT OF HERE AND THIS WILL SET THE STAGE A COLD NIGHT. GOOD CAA THROUGHOUT THE DAY WILL HELP KEEP HIGHS WELL BELOW NORMAL VALUES. H925 TEMPS OF 0-2C AND H85 TEMPS OF -2 TO 0C WILL HAVE HISTORICALLY CORRESPONDED TO TEMPS IN THE LOWER TO MID 40S WITH THAT I WILL USE A BLEND OF THE MAV AND MET FOR HIGHS TOMORROW. WITH CLEAR SKIES...HIGH PRESSURE BUILDING...LIGHT WINDS AND DEWPOINTS ANYWHERE FROM THE UPPER TEENS TO LOWER 20S WE COULD BE IN FOR A COLD NIGHT AND POSSIBLY THE COLDEST NIGHT THIS SEASON. THERE ARE A FEW ISSUES THOUGH. THE GROUND WILL BE VERY WET IN SOME LOCATIONS ESPECIALLY THE CNTRL AND SE. THIS ALONG WITH THE SFC HIGH NOT SITTING RIGHT OVER US AND THE FACT THAT WINDS MAY NOT DECOUPLE AND LL WINDS ACTUALLY STAY UP MOST OF THE NIGHT MAY KEEP LOWS FROM REACHING THE FULL POTENTIAL. MAV FOR THE MOST PART LOOKS GOOD WITH MID TO UPPER 20S EVERYWHERE BUT WILL GO A FEW DEGREES BELOW MAV IN THE DELTA WHERE WINDS MAY DECOUPLE AND WHERE THERE MAY HAVE BEEN LESS RAIN AND IN THE SOUTHEAST WILL GO A DEGREE OR TWO ABV WHERE WE COULD SEE 2 INCHES OF RAIN TONIGHT. /CAB/ TUESDAY...FIRST POLAR HIGH SETTLES INTO DEEP SOUTH WITH TEMPERATURES RUNNING 5 TO 10 DEGREES BELOW NORMAL. NOTHING MORE THAN A COUPLE PATCHES OF FASTING MOVING CIRRUS LIKELY IN STRONG WESTERLY FLOW. WEDNESDAY AND THURSDAY...REINFORCING SURGE OF COLD AIR WITH LARGE ARCTIC HIGH EXPECTED TO MOVE THROUGH TUESDAY NIGHT. 1040 MB HIGH SETTLES INTO NEBRASKA DURING THE DAY WEDNESDAY AND NORTHERN MISSOURI BY THURSDAY. NORMALLY CONFIDENCE WOULD BE HIGH THAT THIS WOULD BE DRY AND RELATIVELY CLEAR. HOWEVER...EVEN GFS SHOWS ISENTROPIC ASCENT AND CONDENSATION PRESSURE DEFICITS LESS THAN 50 MB THURSDAY AFTERNOON AND EVENING AROUND 700 MB (300K). ECMWF CONTINUES TO BE MORE AMPLIFIED WITH TROUGH DIGGING INTO CENTRAL US...WHICH WOULD RESULT IN INVERTED SURFACE TROUGH AND MORE CLOUDS/CHANCE OF PRECIPITATION. TORN ON WHAT TO DO WITH THIS...SINCE GFS ENSEMBLES STILL HAVE SOME MEMBERS WITH POPS OF 40-50% ON THURSDAY. MID SHIFT LEANED ON THE GFS AND TOOK POPS OUT. HATE TO FLIP-FLOP...SO WILL LEAVE THEM OUT FOR NOW AND JUST UP THE CLOUD COVER. FRIDAY...1033 MB HIGH SHOWN OVER NORTHERN MISSISSIPPI...SO 10 DEGREES BELOW NORMAL LOOKS RIGHT ON THE MONEY. HIGH CLOUD COVER IN FAST WESTERLY FLOW COULD HOLD TEMPERATURES UP SOME...BUT LOWS WILL BE QUITE A BIT COLDER THAN FORECAST IF IT STAYS CLEAR. SATURDAY AND SUNDAY...SHOULD BE SOME MODIFICATION AS POLAR HIGH SPREADS TO THE EASTERN SEABOARD. 12Z GFS HAS MID LEVEL FLOW MORE WEST TO SOUTHWEST SATURDAY NIGHT AND SUNDAY THAN 00Z GFS...AND IS CLOUDIER AND WETTER AS A RESULT. SPLIT FLOW WITH DEEPER CLOSED LOW OVER NORTHWEST MEXICO WOULD IMPLY STRONGER ASCENT FROM FRONTOGENETIC FORCING OVER LOWER MISSISSIPPI VALLEY. TEMPTED TO HAVE POPS SUNDAY AS A RESULT...THOUGH SIMPLY DONT TRUST THE GFS...WHOSE POPS HAVE JUMPED FROM ABOUT 10% ON 00Z MEXMOS TO 40% ON 12Z PACKAGE. WILL DEFER KICKOFF TO MID SHIFT. /CRAVEN/11/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 40 47 28 53 / 100 30 0 0 MERIDIAN 44 49 25 53 / 100 65 0 0 VICKSBURG 39 48 30 53 / 95 10 0 0 HATTIESBURG 50 53 31 54 / 100 70 0 0 NATCHEZ 40 46 32 53 / 100 17 0 0 GREENVILLE 35 46 28 53 / 76 8 0 0 GREENWOOD 34 46 27 51 / 95 15 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && SHORT TERM: CAB LONG TERM: CRAVEN/11
Hazardous weather outlook, Dec 4, 4:52 AM CST, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 0452 AM CST SUN DEC 04 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 051052- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 0452 AM CST SUN DEC 04 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORMS... ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING GENERALLY ALONG AND SOUTH OF A LINE FROM PORT GIBSON TO MERIDIAN MISSISSIPPI. HAIL TO THE SIZE OF QUARTERS AND DAMAGING WINDS OF 60 MPH WILL BE THE PRIMARY RISKS. A BRIEF TORNADO CANNOT TOTALLY BE RULED OUT. A WARM...MOIST AIRMASS WAS IN PLACE OVER THE LOWER MISSISSIPPI RIVER VALLEY REGION THIS MORNING. A COLD FRONT FROM THE GOLDEN TRIANGLE AREA OF EAST MISSISSIPPI TO NORTHEAST LOUISIANA WILL MOVE THROUGH THE INTERSTATE 20 CORRIDOR BEFORE IT TRIGGERS THE AFTERNOON ROUND OF SEVERE STORMS...MAINLY OVER SOUTHEASTERN MISSISSIPPI. MODERATE WIND SHEAR WILL COMBINE WITH THE UNSTABLE AIR TO HELP MAINTAIN THE STORMS INTO THE OVERNIGHT WHEN HEAVY RAINFALL WILL BECOME A GREATER CONCERN. OTHERWISE...A LARGE AREA OF POST-FRONTAL RAIN WILL DEVELOP LATER TODAY WITH A FEW ELEVATED THUNDERSTORMS POSSIBLY REACHING THE STRONG CATEGORY. SOME SMALL HAIL WILL THE PRIMARY RISK FROM THE BASTROP LOUISIANA TO VICKSBURG...JACKSON AND PHILADELPHIA MISSISSIPPI AREAS. ...FLOODING... LOCAL DOWNPOURS OF ONE TO TWO INCHES OVER A 6 HOUR PERIOD COULD RESULT IN PONDING OF WATER ON ROADWAYS AND IN LOW LYING AREAS THROUGH TONIGHT ACROSS MUCH OF THE OUTLOOK AREA. FOR TODAY...THE HEAVIER RAINS SHOULD BE ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR. THEN FOR TONIGHT...THE HEAVY RAINS SHOULD DEVELOP FARTHER SOUTH AND ENCOMPASS MOST OF THE REGION SOUTH OF THE HIGHWAY 82 CORRIDOR FROM SOUTHEAST ARKANSAS TO WINONA TO WEST POINT MISSISSIPPI. THE RAINS SHOULD DIMINISH FROM WEST TO EAST DURING THE MORNING HOURS OF MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ...DAYS TWO AND THREE...MONDAY AND TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ...DAYS FOUR THROUGH SEVEN...WEDNESDAY THROUGH SATURDAY... A THREE TO FIVE DAY STRETCH DURING MOST OF THIS WEEK OF WELL BELOW NORMAL TEMPERATURES WITH WIDESPREAD LOWS IN THE 20S EACH DAY SHOULD MODERATE LATE NEXT WEEKEND. TEMPERATURES COULD AVERAGE SOME 10 TO 15 DEGREES BELOW NORMAL ACROSS THE OUTLOOK AREA FOR EARLY DECEMBER. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...AMATEUR RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED AGAIN THIS AFTERNOON AND TONIGHT FOR AREAS ALONG AND SOUTH OF A LINE FROM TENSAS PARISH LOUISIANA...TO SIMPSON AND LAUDERDALE COUNTIES IN MISSISSIPPI. OTHERWISE...ACTIVATION IS NOT EXPECTED FROM MONDAY THROUGH SATURDAY NIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Dec 4, 1:27 PM CST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
127 PM CST SUN DEC 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 PM HAIL GUNNISON 33.94N 90.95W
12/04/2005 0.88 INCH BOLIVAR MS EMERGENCY MNGR
&&
BUTTSLocal storm report, Dec 4, 1:40 PM CST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
140 PM CST SUN DEC 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL I-55 EXIT 38 31.54N 90.48W
12/04/2005 0.25 INCH LINCOLN MS EMERGENCY MNGR
PEA SIZED HAIL REPORTED ALONG I-55 FROM EXIT 38 TO EXIT
42.
&&
CLBLocal storm report, Dec 4, 2:41 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
241 PM CST SUN DEC 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM HAIL RENOVA 33.78N 90.72W
12/04/2005 0.50 INCH BOLIVAR MS EMERGENCY MNGR
DIME SIZE HAIL REPORTED BY SEVERAL SPOTTERS.
&&
CRAVENLocal storm report, Dec 4, 2:44 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
244 PM CST SUN DEC 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL HICKORY 32.32N 89.02W
12/04/2005 0.25 INCH NEWTON MS EMERGENCY MNGR
PEA SIZED HAIL REPORTED BY EMERGENCY MANAGER
&&
CLBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 3, 11:21 PM CST | Severe Thunderstorm Warning | JAN | Bolivar | 54 min |
| Dec 3, 11:41 PM CST | Severe Thunderstorm Warning | JAN | Washington | 64 min |
| Dec 3, 11:54 PM CST | Severe Thunderstorm Warning | JAN | Sunflower | 66 min |
| Dec 4, 12:16 AM CST | Severe Thunderstorm Warning | JAN | Bolivar | 14 min |
| Dec 4, 12:51 AM CST | Severe Thunderstorm Warning | JAN | Leflore | 24 min |
| Dec 4, 1:07 AM CST | Severe Thunderstorm Warning | JAN | Carroll | 30 min |
| Dec 4, 10:52 AM CST | Severe Thunderstorm Warning | JAN | Washington | 38 min |
| Dec 4, 11:18 AM CST | Severe Thunderstorm Warning | JAN | Adams | 57 min |
| Dec 4, 11:34 AM CST | Severe Thunderstorm Warning | JAN | Sunflower, Washington | 33 min |
| Dec 4, 12:14 PM CST | Severe Thunderstorm Warning | JAN | Franklin | 46 min |
| Dec 4, 12:49 PM CST | Severe Thunderstorm Warning | JAN | Lowndes | 19 min |
| Dec 4, 1:04 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 26 min |
| Dec 4, 1:17 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 28 min |
| Dec 4, 1:31 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 29 min |
| Dec 4, 1:34 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 26 min |
| Dec 4, 2:04 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Lincoln, Simpson | 26 min |
| Dec 4, 2:19 PM CST | Severe Thunderstorm Warning | JAN | Lauderdale, Newton | 48 min |
| Dec 4, 2:30 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 30 min |
| Dec 4, 2:34 PM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence | 26 min |
| Dec 4, 2:35 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 25 min |
| Dec 4, 3:00 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis | 30 min |
| Dec 4, 3:01 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 34 min |
| Dec 4, 3:30 PM CST | Severe Thunderstorm Warning | JAN | Winston | 45 min |
| Dec 4, 3:42 PM CST | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 48 min |
| Dec 4, 4:03 PM CST | Severe Thunderstorm Warning | JAN | Kemper | 12 min |
| Dec 4, 4:08 PM CST | Severe Thunderstorm Warning | JAN | Lamar, Marion | 37 min |
| Dec 4, 4:17 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jones | 28 min |
| Dec 4, 4:44 PM CST | Severe Thunderstorm Warning | JAN | Noxubee | 16 min |
| Dec 4, 4:50 PM CST | Severe Thunderstorm Warning | JAN | Lamar, Marion | 25 min |
| Dec 4, 5:52 PM CST | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 53 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.